# SDR SWIA2024F00647

- Difficulty date: May 24, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON L/H FLOOR BEAM CAP AT LBL 9 AT APPROX. FS572-FS685 (MARKED)     (C-CHECK RO 8/4/2024)    REPAIRED L/H FLOOR BEAM CAP AT LBL 9 AT APPROX. FS572-FS685 REF REO 670-53-31-901 REV --DATED 2024-07-02 AND CRJ-700-SRM 53-00-41-201-001-A01. COMPLIED WITH 51-900-1002-SKY AND SEE CONTINUATION CARD FOR DETAILS
